# SDR DALA2023092908026

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,076 hours, 16,353 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 WHEN PERFOREM DETAIL INSPECTION OF WORAKCARD 5300-0780 STEP15 REQUIRED , FOUND 01EA SHEAR TIE CORRODED AT STA 1540 STR39L AND 38L. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM 51-40. (2989389)
